MathSciNet Relay Station
MathSciNet bibliographic data
MR2153400 (2006d:20076) 20F65 (57M07)
Papasoglu, Panos Quasi-isometry invariance of group splittings. Ann. of Math. (2) 161 (2005), no. 2, 759–830.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement